# SDR V0XD20220421001

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 17,451 hours, 15,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR FWD INNER ARM IS GOUGED. CORRECTIVE ACTION: ROTO PEENED AND RESTORED SURFACE JINISH IAW CAVOK EA 21-C9-52-840 REV C, DATED 04-19-2022.
